Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Pins and needles sensation in lower abdomen after eating light vegetarian soup. Treatment options?

I ate light xxxxx veggie soup for lunch today. Only new thing for the day, and I didn t even get done with it before I started having extreme pins and needles pain in my lower abdomen . I won t be eating that again, but what am I looking for in the ingreidients list to avoid in the future? Having my body in an uproar is not good since my job is to be available as a 911 operator.
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response

Thanks for asking.

It is very hard to say what exactly was the ingredient , sometimes the preservatives used in the soups and the other stuff can cause allergic reactions.

I think the best course of action in this case will be to avoid the frozen foods especially the foods having a long list of inactive substances along with the preservatives.

Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor